# SDR NWAA094583234

- Difficulty date: December 25, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 51,661 hours, 22,767 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT ROW 11ABC WAS OUT.  FOUND AND REPAIRED A BROKEN WIRE.  A/C WAS RETURNED TO SERVICE.
